Q-function for the Jaynes-Cummings model with an additional Kerr medium

Werner M.J. and Risken H. (1991) Q-function for the Jaynes-Cummings model with an additional Kerr medium. Quantum Optics: Journal of the European Optical Society Part B, 3 3: 185-191. doi:10.1088/0954-8998/3/3/005


Author Werner M.J.
Risken H.
Title Q-function for the Jaynes-Cummings model with an additional Kerr medium
Journal name Quantum Optics: Journal of the European Optical Society Part B
ISSN 0954-8998
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1088/0954-8998/3/3/005
Volume 3
Issue 3
Start page 185
End page 191
Total pages 7
Subject 3107 Atomic and Molecular Physics, and Optics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 32 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 37 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 10:21:37 EST by System User